# SDR HALA2022051100176

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 DURING OPS CHECK FOUND ENG 2 AFT BOTTLE PRESSURE SWITCH INOP. CORRECTIVE ACTION: REMOVED AND NEW BOTTLE INSTALLED AS PER AMM 26-21. (2230322)
